# SDR P5CA0401076

- Difficulty date: April 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 67,015 hours, 18,575 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 7265747
- Part serial: KK42159
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

START VALVE NR 4 ENG ILLUM DURING TAXI.  ENGINE SHUTDOWN AND RETURN TO RAMP.  R&R STARTER VALVE IAW AMM 80-04-01.
